# SDR SIMA20130824005

- Difficulty date: August 24, 2013
- Submitted: August 27, 2013
- Operation: Air carrier
- Aircraft: N697AB
- Make and model: Emb EMB-145LR
- Aircraft serial: 14500875
- Aircraft time: 23,441 hours, 19,473 cycles
- System (JASC): 3610 · Pneumatic Distribution System
- Part: O-Ring
- Part number: UNKNOWN
- Condition: Inoperative
- Location: Bleed Sys
- Stage of operation: TX
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

BLEED 2, LEAK AFTER E1 START.  BLEED CONFIG WAS: APU BLEED OPEN, X  BLEED OPEN, BLEED 1 & 2 CLOSED AND PACKS 1 & 2 ON PASSENGER ALSO REPORTED ELECTRICAL BURNING SMELL APPROX MID CABIN.  PERFORMED LEAK CHECK OF RT FUSELAGE AIR BLEED DUCTS IAW AMM 36-00-00-700-805 R & R O-RINGS AT LOCATIONS 4 AND 20 IAW AMM 36-11-10.  PERFORMED LEAK DOWN CHECK OF RT SYS AGAIN LEAK CHECK AND ALL OPS CHECK GOOD.
